Illinois Journal of Mathematics

An arithmetic square for virtually nilpotent spaces

E. Dror, W. G. Dwyer, and D. M. Kan

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 21, Issue 2 (1977), 242-254.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049410

Digital Object Identifier
doi:10.1215/ijm/1256049410

Mathematical Reviews number (MathSciNet)
MR0438330

Zentralblatt MATH identifier
0355.55015

Subjects
Primary: 55D15

Citation

Dror, E.; Dwyer, W. G.; Kan, D. M. An arithmetic square for virtually nilpotent spaces. Illinois J. Math. 21 (1977), no. 2, 242--254. doi:10.1215/ijm/1256049410. https://projecteuclid.org/euclid.ijm/1256049410


Export citation